Hypersurfaces of almost $r$-paracontact Riemannian manifold endowed with semi-symmetric metric connection
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 895-903
https://doi.org/10.4134/BKMS.2009.46.5.895
Printed September 1, 2009
Jae-Bok Jun and Mobin Ahmad
Kook-Min University and Integral University
Abstract : We define a semi-symmetric metric connection in an almost $r$-paracontact Riemannian manifold and we consider invariant, non-invari-ant and anti-invariant hypersurfaces of an almost $r$-paracontact Riemannian manifold endowed with a semi-symmetric metric connection.
Keywords : hypersurface, almost $r$-paracontact Riemannian manifold, semi-symmetric metric connection
MSC numbers : 53D12, 53C05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd